# SDR WVER102220140001

- Difficulty date: October 22, 2014
- Submitted: October 22, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N914FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15014
- Aircraft time: 26,837 hours, 22,171 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: AV67021186001002
- Condition: Cracked
- Location: Vertical Stab
- Part time: 26,837 hours, 22,171 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RT VERTICAL STABILIZER FORWARD DRAG ANGLES ARE CRACKED.
